MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; CATHETER, FLOW DIRECTED

TELEFLEX INCORPORATED ARROW; CATHETER, FLOW DIRECTED
Model Number IPN915244
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
The balloon would not deflate during testing.It did not get used on the patient.Eventually it deflated after it was replaced.There was no patient impact.

Brand Name
ARROW
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
TELEFLEX INCORPORATED
po box 12600
durham NC 27709
MDR Report Key10161939
Report Number10161939
Device Sequence Number19603701
Product Code DYG
UDI-Device Identifier10801902160529
UDI-Public(01)10801902160529(17)210630(10)16F20B0022
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/16/2020
Report Date (Section F) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915244
Device Catalogue NumberAI-07126
Device Lot Number16F20B0022
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight73
Date Report Sent to FDA06/16/2020